Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 757-766
http://dx.doi.org/10.1155/S016117129200098X

Connections between the matching and chromatic polynomials

1Department of Mathematics, The University of the West Indies, St. Augustine, Trinidad and Tobago
2Department of Mathematics & Statistics, University of Pittsburgh, Pittsburgh 15260, PA, USA

Received 8 June 1990; Revised 6 June 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. J. Farrell and Earl Glen Whitehead, Jr., “Connections between the matching and chromatic polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 4, pp. 757-766, 1992. doi:10.1155/S016117129200098X